A note on noninterpretability in o-minimal structures

Volume 158 / 1998

Ricardo Bianconi Fundamenta Mathematicae 158 (1998), 19-22 DOI: 10.4064/fm-158-1-19-22

Abstract

We prove that if M is an o-minimal structure whose underlying order is dense then Th(M) does not interpret the theory of an infinite discretely ordered structure. We also make a conjecture concerning the class of the theory of an infinite discretely ordered o-minimal structure.

Authors

  • Ricardo Bianconi

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image